Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Adherent compact spaces

Author: Robert L. Krystock
Journal: Proc. Amer. Math. Soc. 107 (1989), 1117-1125
MSC: Primary 54D25
MathSciNet review: 991699
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new class of $ H$-closed spaces, herein referred to as the class of adherent compact spaces, is introduced--and shown to be properly contained in the class of $ C$-compact spaces. It is also shown, using a construction of Goss and Viglino, that these spaces need not be seminormal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25

Additional Information

PII: S 0002-9939(1989)0991699-5
Keywords: $ H$-closed, $ H$-set, $ C$-compact, seminormal, open filter adherence
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia